MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY RESERVOIR 44111 VENTRICULAR BURR HOLE; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVENTRICULAR

MEDTRONIC NEUROSURGERY RESERVOIR 44111 VENTRICULAR BURR HOLE; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVENTRICULAR
Model Number 44111
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erosion (1750)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported the patient presented to the emergency after a scab over the device fell off exposing the device.It was noted the patient had intermittent trauma to the site over the previous weeks.The patient was admitted to the hospital, and the device was removed due to infection risk.The patient underwent antibiotic treatment and was released from the hospital with no sequela.It was indicated that the patient was implanted for access of cerebrospinal fluid for pk analysis.

Brand Name
RESERVOIR 44111 VENTRICULAR BURR HOLE
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVENTRICULAR
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key8653825
Report Number2021898-2019-00216
Device Sequence Number2663142
Product Code LKG
UDI-Device Identifier00643169466746
UDI-Public00643169466746
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K833822
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model Number44111
Device Catalogue Number44111
Device Lot NumberE26396
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2019
Initial Report FDA Received Date05/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;